# SDR AALA202212152564

- Difficulty date: December 9, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 62,270 hours, 25,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTING BATTERY PACK POWER SUPPLY M1675 FAILS OPERATIONAL TEST. REPLACED POWER SUPPLY ASSEMBLY PER AMM 33-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST.
